Title: Polynomial structures and the uniqueness of affinely flat infra-nilmanifolds
Authors: Dekimpe, Karel # ×
Issue Date: Mar-1997
Publisher: Springer verlag
Series Title: Mathematische zeitschrift vol:224 issue:3 pages:457-481
ISSN: 0025-5874
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science